# SDR UPS99828595

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-123D, FUSELAGE SKIN REPLACEMENT NEEDS REPAIR SPLICES BOTH SIDE (LT& RT).  CUT SKIN PANEL 5750365 (AT APPROX 690), FABRICATED REPAIR SPLICE LONG ERON STRAPS INTERNAL AND EXTERNAL DOUBLER WITH FINGER DOUBLER IAW DC8 SRM 53-2-1 AND REO 06044.
